# SDR AU960238

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Locknut
- Part number: 23623
- Condition: Loose
- Location: Eng/Trans Cplng
- Component: Hiller, TRANSMISSION
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION CLUTCH BEARING RETENTION NUT LOCKWIRE BROKEN  ALLOWING THE OUTER CLUTCH HOUSING TO BIND AGAINST THE FIRST STAGECARRIER - SUSPECT CAUSED BY INSUFFICIENT TORQUE ON NUT DURING  LAST TRANSMISION OVERHAUL, NUT AND/OR BEARINGS NOT CORRECTLY SEATED DURING ASSEMBLY AT OVERHAUL OR LOCKWIRE PICKING UP ON SLEEVE AND BREAKING ALLOWING NUT TO LOOSEN DURING FREQUENT AUTOROTATIONS - TRANSMISSION FREEWHEEL LOCKUP - METAL  CONTAMINATION OF TRANSMISSION OIL FILTER
